| Model Number |
9-PDA-004 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, 6-4mm amplatzer pda duct occluder was chosen for implant using an abbott delivery system.During the procedure, it was noted that the pda disc deformed into a skirt deformation.The procedure was complete using a 6-4mm amplatzer pda duct occluder.The deformed device was never released from the delivery cable while inside the patient.There was no angulation/kink noticed in the delivery system.There was no clinically significant delay during the procedure and the patient remained hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.However, one photo was received from the field showing the disc skirt deformation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.